MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0971-9784.148331

Медицинская библиотека · Annals of cardiac anaesthesia · 2015

Intractable hyperkalemia due to nicorandil induced potassium channel syndrome.

Chowdhry Vivek, Mohanty B B

Клинический случайСтатьяПеревод в очереди

Аннотация

Nicorandil is a commonly used antianginal agent, which has both nitrate-like and ATP-sensitive potassium (K ATP ) channel activator properties. Activation of potassium channels by nicorandil causes expulsion of potassium ions into the extracellular space leading to membrane hyperpolarization, closure of voltage-gated calcium channels and finally vasodilatation. However, on the other hand, being an activator of K ATP channel, it can expel K + ions out of the cells and can cause hyperkalemia. Here, we report a case of nicorandil induced hyperkalemia unresponsive to medical treatment in a patient with diabetic nephropathy.

Для цитирования: Chowdhry Vivek, Mohanty B B. Intractable hyperkalemia due to nicorandil induced potassium channel syndrome.. Annals of cardiac anaesthesia. 2015. DOI: 10.4103/0971-9784.148331.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.